# SDR DALA1150906309

- Difficulty date: August 31, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5/190 A CORROSION WAS FOUND ON SUPPORT OF BODY FAIRING STA 9875 LBL 20. S:1"X5" LOG PAGE ENTERED AND DEFERRED FOR SDR REPORTING.  MAINTENANCE REPAIR 3 FIG 201 REPAIRED THE SUPPORT FLANGE.
